Publication
Title
On the valuation of fader and discrete barrier options in Heston's stochastic volatility model
Author
Abstract
Language
English
Source (journal)
Quantitative finance. - London
Publication
London : 2011
ISSN
1469-7688
Volume/pages
11:5(2011), p. 693-709
ISI
000290412400004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 02.03.2015
Last edited 21.02.2018